After Levaquin IV and Cipro took a step and got excruciating pain

by Tom
(Cleveland, OHIO)

I did not injure myself doing anything to twist or fall on my knee. I just took one step up and pushed off my left foot.


About 6 weeks before this while in the Cleveland Clinic I was given an intraveneous course of Levaquin and 10 days of 1000 mgs of Cipro orally after I was released.

I am now suffering excruciating chronic pain in my thigh (IT Tendon) down to my knee with pain through to my foot. A Ortho Surgeon shot me up under my knee cap with steroids with no real relief.

I have been walking with a cane for 4 months, have a knee brace and still am not sure what I can do to get over this. I am essentially partially disabled and cannot function close to what I need to do on a daily basis.

I have tried NSAID type pain killers (Naproxen & Ibuprophen) to no avail.
The one thing that I tried as a last resort was Tylenol. I have never had any luck with Tylenol and felt it was a waste of time and money. BUT it seems to work on the throbbing Tendon pain but DOES NOT address the Nerve Pain running down the back of my leg.

Tried stretching, excersize, massage therapy, ice, heat and rest. Each one seems to offer some temporary relief.

Nothing is giving me hope that I will get out of this soon.



----



Joshua Answers:

Hi Tom.

NO MORE CORTICOSTERIODS! Quinolones and Corticosteroid Injections aren't the best mix, as steroid shots weaken connective tissue in the first place and Levaquin and Cipro damaged connective tissue....

And corticosteroid shots aren't going to help anyway. Unfortunately, your doctor(s) don't bother keeping up to date so they don't know this.

Aside from that, what you describe is classic symptoms of Cipro and Levaquin.

Levaquin Tendonitis is caused by the massive nutritional deficiency (and other unknown factors) and cytotoxicity it causes.

Mitochondria in the connective tissue die thus cells die, thus tissue can and does literally falls apart, the body kicks in a Pain Causing Dynamic.

Gotta replace those nutrients and bolster your body's ability to heal, otherwise it's quite likely you won't.

One might not have tissue degradation, but there's a lot of negative factors going on.






----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.
-----------------------




Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com














Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!


Email


Name



Then



Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.















Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.